MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while insertion of the cannula under the skin, the cannula bent which caused diabetes ketoacidosis and laid to hospitalization.This issue occurred with four sets and all the sets lasted for a day.The concerned set did not last for a day and she was hospitalized, where they found out that the cannula was bent which might be the cause of her high blood glucose level (395 mg/dl).Her roommate changed the set that time.Patient also had acute kidney injury.She wanted a new belt clip as the previous got broke.The patient was put on phosphorous strips, small dose of morphine and insulin as corrective treatment.Reportedly, the issue was resolved by infusion change.The patient was hospitalized for two days.Currently, her blood glucose level was 188 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key8342177
Report Number3003442380-2019-00411
Device Sequence Number1203599
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/15/2019
Patient Sequence Number1